# SDR 06FDEA1649

- Difficulty date: April 29, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,929 hours, 31,413 cycles
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Shorted
- Location: Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOOP-A ENG NR 1 ILLUMINATED IN FLIGHT, RAN ORH, DETERMINED LOOP-A SHORTED, NO FIRE.  FOUND P1-8015 WIRE CHAFING ON CHANNEL STRUCTURE.  REPOSITION CLAMP AND CHECKED WIRE TO BE OKAY.  INSTALLED VULCANIZED TAPE OVER AREA.  SMWP 20-00-06.  OPS CHECK GOOD IAW MM 26-11-00.
